# SDR DL72S981574

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844144
- Condition: Failed
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

20 MIN AFTER TAKEOFF FROM ABQ, HAD TOTAL LOSS OF A SYSTEM  HYDRAULICS.  C/W POM PROCEDURES.  DIVERTED TO DFW.  REPLACED BROKEN LINE TO A SYSTEM HYDRAULIC MODULE.  REPLACED NR 1 ENGINE DRIVEN HYD PUMP.  PRESSURE AND LEAK CHECK  OK.
